# SDR GTIA030188

- Difficulty date: February 23, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN STA 200 RBL 9 INCHES TO RBL 48 INCHES, 2 EA, SUPPORT FLOOR CORRODED.  FOUND THE AREA STA 200 RBL 9, RBL 40 STA 200 OUT OF LIMIT.  FABRICATED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.
